# SDR REXA2016071601321

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,598 hours, 14,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN FRONT OF FWD LAVATORY DETACHED.  SECURED THE EMERGENCY LIGHT IAW MM 33-51-01.
